MathSciNet Relay Station
MathSciNet bibliographic data
MR2889314 93E11 (60J20 62M20 93B36 93C55)
Zhang, Lixian $H\sb \infty$ estimation for discrete-time piecewise homogeneous Markov jump linear systems. Automatica J. IFAC 45 (2009), no. 11, 2570–2576.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement